MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1000 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A third party service technician evaluated the ventilator and found that numerous parts contaminated by biohazard.The service technician replaced analog board, flow valve, oxygen blender, solenoid manifold and turbine manifold.
 
Event or Problem Description
The customer reported that biohazard fluid traveled through the circuit into inspiratory connector of the ltv 1000 unit and parts required replacement.At this time, patient involvement associated with the reported event is unknown.

Brand Name
LTV 1000 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10210250
Report Number2031702-2020-03543
Device Sequence Number16667895
Product Code CBK
UDI-Device Identifier00845873000203
UDI-Public(01)00845873000203(11)20080415
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051767
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1000
Device Catalogue Number10130-99
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1